Title: Random walk models of worker sorting in ant colonies
Authors: Sendova-Franks, Ana B ×
Van lent, Jan #
Issue Date: Jul-2002
Publisher: Academic Press
Series Title: Journal of Theoretical Biology vol:217 issue:2 pages:255-274
ISSN: 0022-5193
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science